# SDR 0200325530

- Difficulty date: February 10, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 46,446 hours, 19,240 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, THE LEFT MAIN LANDING GEAR DID NOT INDICATE DOWN AND LOCKED.  THE LANDING GEAR WAS CYCLED; NO CHANGE IN INDICATION.  THE FLIGHT DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN GEAR INDICATOR ASSEMBLY.  SYSTEM TESTS WERE SATISFACTORY.
